# SDR ASOA2016051314871

- Difficulty date: May 13, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 349 - 364, STR 27 HAS CORROSION.  INTERCOSTAL FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  REMOVED AND REPLACE THE INTERCOSTAL IAW SRM 51-42-06-001-001-A01, & 51-42-21-001-001-A01.
